# SDR IPXA2018071131594

- Difficulty date: July 4, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: A579655800000
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING FLAP FAIRING 533AT FWD CHANNEL DENTED FOUND CRACK. REMOVED AND REPLACED CHANNEL BY FABRICATING AND INSTALLING IAW DWG A57965531 AND SRM 51-40-21.
